# SDR AALA201609269014

- Difficulty date: September 8, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 20,735 hours, 17,110 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 19005556001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON RIGHT MAIN CABIN FORWARD FUSELAGE FLOORBEAM AT FR 12 BETWEEN Y355.6 AND Y381.  REPLACED FLOORBEAM PER SRM 51-41-02 AND 51-43-01.
